Jump to content




Photo
- - - - -

Anyone Taking A Second Dose Of Vyvanse ?


  • Please log in to reply
5 replies to this topic

#1 notfred

notfred

    Member

  • Member
  • Pip
  • 2426 posts

Posted 10 August 2011 - 12:21 PM

Anyone taking a second dose of Vyvanse in the afternoon ? I am finding 70 mgs gives me a good productive morning but by 2 PM all my steam is gone. I would like to try like 40 mgs at Noon (it takes about 2 hours to kick in). I am jst wondering if anyone is on more that 70 mgs total a day.

nf


#2 notfred

notfred

    Member

  • Member
  • Pip
  • 2426 posts

Posted 18 August 2011 - 07:24 PM

So I saw my pdoc. He felt another dose of Vyvanse in the afternoon, considering I take a big dose in the AM, would interfere with my sleep. He is right. He suggested taking dextroamphetamine IR 10-20 mgs as needed in the PM.
He gave me the option of Adderal IR or dextroamphetamine IR, I chose the latter. My local pharmacy had them in stock, by Barr. I tried taking 10 mg during lunch and I had a good afternoon at work. I did not a) stare out the window, or b) surf the web, all afternoon. A vast improvement. I was not too stimulated, I was able to take some breaks and did stuff on the Internet. It is now 6 PM and I feel I will be able to get to sleep by midnight, my normal bedtime.

nf

#3 ldo

ldo

    Member

  • Member
  • Pip
  • 1291 posts

Posted 11 October 2011 - 12:10 PM

Have you actually tried that second dose of Vyvanse? In my experience, sometimes a bit smaller dose of stimulant HELPS me sleep. For me, it can make the difference between waking up once in the middle of the night instead of 3 times.

No reason to change, of course, if your current scheme is working.
dx:
dysthymia, ADD (mostly inattentive)
(dysthymia well treated, ADD not so much)
rx:
dexedrine 5mg three times/day, sorta
back on Prozac, alternating 5 and 7.5mg/day
150mg bupropion sr (generic Welbutrin) daily
clonidine for sleep, I forget how much
various heart/bp/cholesterol meds

#4 Neb

Neb

    Member

  • Member
  • Pip
  • 30 posts

Posted 12 October 2011 - 12:23 PM

I will be taking a second dose once I fill my prescription for next month. I told my pdoc I wasn't getting close to the 13hr time frame that Vyvanse is supposed to deliver. He said a lot of people with this problem supplement the vyvanse with a shorter release drug taken later in the day. OR do a double dose of vyvanse with a few hours in between. The second option being much less expensive for me insurance wise, so I am going from 50mg daily, to 40mg staggered by a few hours. We shall see how this works.

#5 Guest_Recluse_*

Guest_Recluse_*
  • Guests

Posted 12 October 2011 - 02:32 PM

I keep trying to talk my pDoc into two doses of Vyvanse, but so far no luck. Adderall is a decent supplement, but the combined effect doesn't last long enough, still.

#6 notfred

notfred

    Member

  • Member
  • Pip
  • 2426 posts

Posted 12 October 2011 - 03:34 PM

Have you actually tried that second dose of Vyvanse? In my experience, sometimes a bit smaller dose of stimulant HELPS me sleep. For me, it can make the difference between waking up once in the middle of the night instead of 3 times.

No reason to change, of course, if your current scheme is working.



By accident I have. I forgot my dose first thing and did not take it until one PM. Had trouble sleeping. So taking 10 mgs dextroamphetamine as needed is just the ticket. I can take it as late a about 4 PM and not have trouble sleeping.

nf





The content of individual posts on this site are the sole work of their authors and do not necessarily reflect the opinions and/or policies of the Administrators, Moderators, or other Members of the Crazyboards community. Health related topics should not be used for the purpose of diagnosis or substituted for medical advice. It is your responsibility to research the accuracy, completeness, and usefulness of all opinions, services, and other information found on the site, and to consult with your professional health care provider as to whether the information can benefit you.